# SDR IPXA2018012725930

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 55,884 hours, 18,359 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN,  THE RT ENGINE NR 2 FIRE LOOP  MESSAGE.  TROUBLESHOT IAW FIM 26-11-815-801. AFTER INSPECTING THE WIRING FOR THE RT B FIRE LOOP,  FOUND TS 683-B2 PARTIALLY ATTACHED AT LOWER FWD LOOP.  OPS CHECKED GOOD.
